# SDR AU960686

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 07136381
- Condition: Cracked
- Location: Main Frame Sys
- Component: 07136382
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE REINFORCEMENTS PNO 0713638-1 (LH) AND PNO 0713638-2 (RH), SUPPORT ANGLES PNO 0753600-11 (LH) AND PNO 0753600-12 (RH),TUNNEL BULKHEADS PNO 0713631-1 (LH) AND PNO 0713631-6 (RH) WERE  BENT, DISTORTED AND CRACKED - FIREWALL DISTORTED AFT BY 12.7MM (0.5IN) IN THE AREA OF THE UPPER NOSE LANDING GEAR SUPPORT CASTING - SUSPECT CAUSED BY HEAVY LANDING
